Hi, I am very prone to allergy and i am having cough and little bit cold; I cough a lot during night, i was taking TUS Q which was prescribed earlier for me and also i am having little bit of throat pain....now is that ok if i take Azithromycin tablet along with Colgin plus?
Understanding your concern. As per your query you have symptoms of cough and sore throat which seems to be due to chest infection/ chronic upper respiratory tract infection. Need not to worry. I would suggest you to take nasal sprays and do warm saline gargles. Visit ENT specialist once and get it examined. You can take prescribed medication of Azithromycin tablet along with Colgin plus. You should get throat swab test, paranasal sinus and chest x-ray and blood test done and start treatment after proper prescription. You should take multivitamin tablets. You should take antibiotic Levofloxacin in combination with antiallergic medicationLevocetirizine. Avoid oily and sharp food. Drink plenty of fluids. Apply mist humidifiers in room.
Hope your concern has been resolved.
Get Well Soon.
Best Wishes, Dr. Harry Maheshwari
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I developed a sore throat ten days ago. A week ago I lost my voice completely and this lasted six days. A few days before my voice returned I developed a cough. In the past 24 hours I have developed a tightening in the chest and when I lean forward I have a sharp pain in the middle of chest.
I ve had a sore throat the past two days. My head hurts and i have mild body chills. I went a week without taking allergy medicine, but im back on it. I was in the shower and started hacking up mucus. Just when i thought i was done, I softly coughed and a massive something popped out out. It looks like a fatty piece of raw meat, and has the same consistency. When i pull on it, it doesnt rip. Half an inch long.
hello. Okay so i have had a sore throat for two days now. it hurts to swallow (like sandpaper) and when i yawn I can t open my mouth all the way cause it feels like its being torn. I just sneezed and my throat literally felt like it ripped. i don t have any type of fever or cough.. yet. what do i have? what should i take?
My wife has pain in her throat along with a pinching sensation. She had fever of 101 day before yesterday and now there is no fever. She is not able to swallow anything. Even water pains for swallowing. I have spoken to a doctor who has advised Azithromycin 500 twice a day to be taken twice a day. The medicine has been started since yesterday. kindly suggest as to what is the problem & whether she is under proper medication.
Hi Doctor, I am 35 years old and married. My wife is 29 years old. We have 4 children and our youngest daughter is 5 years old. My wide was diagnosed for PID three years ago and since then she was prescribed different tips of anti-biotic by Gynecologists, but no result. Last month she was gone under an endramterial biopsy with no positive result. Recently a Gynecologist prescribed both of us with one dose (14 injections) of 1g ceftriaxone. All these medicine we took during the past three years were not effective. Grateful if you advise us what to do. Many thanks. The medicine taken are; Ciprofloxacin (500mg, 75mg), fluconazole, Clotrimazol, fungizole, Keto profane, Ami kacien (500mg), Azithromycin, Nystatin (oral) and ceftriaxone (1g)
I have been suffering form urinary tract infection symptoms since August 2010, following sex after a long period of abstinence (I am female). My doctor prescribed Urizone and Ciprobay, then Flagyl and Macrodante. Nothing helped. He took a pap smear and swab from the urinary tract and ureaplasma and mycoplasma were found. He treated me with Azithromycin, Zithromax, Doxycycline - still no improvement. Symptoms are still present. Should I see a urologist? Is it possible that the urinary tract got injured during sex and that that is causing symptoms of frequent urination, burning. Each time after sex, the symptoms are worse. I don t know how to get rid of these symptoms.
Hello I have been having ammoniated loose stools with bouts of nausea, and intestinal discomfort. I had been dx with mild erosive esophagitis approx 2 years ago. I have been non compliant in taking my antacids. Howver approximately 3 week ago I had a strong acid refux burn in upper gi, accompanied with intestinal discomfort and loose foul ammoniated smelling stools. I have not been on atbs for greater than 2 months. I had been on antibiotics in the past for tx of lyme disease interchanging between amoxicillin, azithromycin, and doxycycline. I have had this in the past and has been successfully treated with ciproflaxin...however this time I have not been on antibiotics, only resveratrol and tumeric. So I am wondering what could be causing these ammoniated loose stools. I have discontinued resveratrol and tumeric for now and am only taking a probiotic and prilosec 20mg for the past week. Reflux has since subsided, intestinal discomfort has subsided somewhat, but I am still have loose ammoniated stools. My blood wbc count is 12,000 and is the only abnormal blood count at this time... liver function, kidney function, wnl
Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in right lung base. Was difficult to take deep breaths at the time. Advised chest CT - area of diffusion...
I just had a tooth pulled today and my dentist prescribed taking Azithromycin 250mg. He also removed the crown next to it. My family only believes in alternative treatments . The reason I had the tooth pulled was because I had an infection in the...